Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

What causes mucus in the stool indicate?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1321 Questions
Question
Hi, I am 7 weeks cesarean pp, i m worried that i have been finding mucus in my stool and my stomach growls a lot but no constipation and hard stool and no abdominal pain. Recently i have been treated for vaginal yeast infection. What could be the reason?
Posted Mon, 20 Nov 2017 in Digestion and Bowels
 
 
Answered by Dr. Suma Parinam 1 hour later
Brief Answer:
Infection or medications

Detailed Answer:
Hi,
What you say is increased peristalsis by the bowels?
Since how long do you have this mucus?
Since how long do you have stomach growling?
What were various drugs giving during vaginal yeast infection and pregnancy.
Infection is most common reason why you see the mucus especially the parasites like Giardia, Ameobiasis and Helminths.
THe other reason could be the good bacteria inside the stomach would be killed with all the strong antibiotics you were given for two to three weeks during and after delivery, also during vaginal yeast infection. So there is imbalance of the gut microbes.
You can safely take Susp Enterogermina two times a day for 7 days.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor